Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from stomach ulcer. On cypon vitamin. Is that a reason for bloated stomach?

Hi doctor, I am suffering from stomach ulcer since last year. And my medication is also going on. I was very thin before so in order to be little healthy my doctor recommended me to drink Cypon vitamin and since that my weight is increasing and my tummy is also becoming very fat. Now I have stop drinking that vitamin and i want to lose my weight and want my tummy to be thinner so how should i do this. And my stomach is also burning like anything this days whether i had my food or not. Does suffering from stomach ulcer make our tummy enlarged? Please suggest what will be the best thing to do?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
as you had stomach ulcer take antacids to soothen your stomach and go for increased fruits and veg in your diet and start exercising
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor